IDEAS home Printed from https://ideas.repec.org/a/eee/jbfina/v31y2007i9p2632-2647.html
   My bibliography  Save this article

Does the choice of performance measure influence the evaluation of hedge funds?

Author

Listed:
  • Eling, Martin
  • Schuhmacher, Frank

Abstract

No abstract is available for this item.

Suggested Citation

  • Eling, Martin & Schuhmacher, Frank, 2007. "Does the choice of performance measure influence the evaluation of hedge funds?," Journal of Banking & Finance, Elsevier, vol. 31(9), pages 2632-2647, September.
  • Handle: RePEc:eee:jbfina:v:31:y:2007:i:9:p:2632-2647
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378-4266(07)00052-0
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Amin, Gaurav S. & Kat, Harry M., 2003. "Hedge Fund Performance 1990–2000: Do the “Money Machines” Really Add Value?," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 38(02), pages 251-274, June.
    2. Dowd, Kevin, 2000. "Adjusting for risk:: An improved Sharpe ratio," International Review of Economics & Finance, Elsevier, vol. 9(3), pages 209-222, July.
    3. Carl Ackermann & Richard McEnally & David Ravenscraft, 1999. "The Performance of Hedge Funds: Risk, Return, and Incentives," Journal of Finance, American Finance Association, vol. 54(3), pages 833-874, June.
    4. Liang, Bing, 2000. "Hedge Funds: The Living and the Dead," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 35(03), pages 309-326, September.
    5. Vikas Agarwal, 2004. "Risks and Portfolio Decisions Involving Hedge Funds," Review of Financial Studies, Society for Financial Studies, vol. 17(1), pages 63-98.
    6. repec:bpj:zfbrbw:v:15:y:2003:i:1:p:1-8:n:1 is not listed on IDEAS
    7. Philippe Artzner & Freddy Delbaen & Jean-Marc Eber & David Heath, 1999. "Coherent Measures of Risk," Mathematical Finance, Wiley Blackwell, vol. 9(3), pages 203-228.
    8. Fung, William & Hsieh, David A., 1999. "Is mean-variance analysis applicable to hedge funds?," Economics Letters, Elsevier, vol. 62(1), pages 53-58, January.
    9. repec:dau:papers:123456789/1385 is not listed on IDEAS
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jbfina:v:31:y:2007:i:9:p:2632-2647. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jbf .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.